Local linear convergence of the alternating direction method of multiplier s for quadratic programs

Deren Han, Xiaoming YUAN

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)

Abstract

The Douglas-Rachford alternating direction method of multipliers (ADMM) has been widely used in various areas. The global convergence of ADMM is well known, while research on its convergence rate is still in its infancy. In this paper, we show the local linear convergence rate of ADMM for a quadratic program which includes some important applications of ADMM as special cases.

Original languageEnglish
Pages (from-to)3446-3457
Number of pages12
JournalSIAM Journal on Numerical Analysis
Volume51
Issue number6
DOIs
Publication statusPublished - 2013

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Alternating direction method of multipliers
  • Error bound
  • Linear convergence rate
  • Quadratic program

Fingerprint

Dive into the research topics of 'Local linear convergence of the alternating direction method of multiplier s for quadratic programs'. Together they form a unique fingerprint.

Cite this